ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Back to Search Results |
| Catalog Number |
01L86-84 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for three patients.The following data was provided (customer¿s reference range is 0.00-0.028 ng/ml): sample id m initial result, on 27jul, was 0.034, repeat was 0.027 ng/ml; patient was redrawn on 28jul, and the result was 0.14 ng/ml sample id a initial result, on 27jul, was 0.034, repeat was <0.010, sample was recentrifuged and the repeat result was 0.019 ng/ml; patient was redrawn on 28jul, and the result was 0.024 ng/ml.Sample id m and a were sent to a reference lab with an architect analyzer and the results were all <0.010 ng/ml.The customer recalibrated the probe, ran calibration and qc, and the repeat results for sample ids m and a were <0.010 ng/ml.Sample id g initial result, on 29jul, was 0.042, repeat was 0.013 ng/ml; customer put on a new reagent pack and the result was 0.025, repeat was <0.010 ng/ml; patient was redrawn, and the result was 0.016, repeat was <0.010 ng/ml.There was no impact to patient management reported.
Additional Manufacturer Narrative
This issue was previously reported under mdr number 1628664-2023-00007 under the same suspect medical device but an incorrect manufacturer name, city and state.Section a1 - patient identifier complete entry = sample id m, sample id a, and sample id g.All available patient information was included.Additional patient details are not available.An abbott field service representative (fsr) was dispatched due to the customer reporting falsely elevated architect stat troponin-i results on the architect i1000sr, serial number (b)(6).Through an extensive investigation, the fsr found the pm sensor, tested, short cable, part number a-204217-02, and syringe assy, part number 7-77650-09, needed to be replaced, which resolved the customer¿s complaint.No subsequent issues have been reported.A review of the instrument history revealed no contributing factors described in this complaint.A review of labeling and historical data was done, and both were adequate, with no trends found.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency was identified.